MAUDE Adverse Event Report: ZIMMER GMBH FITMORE®, HIP STEM, UNCEMENTED, B/6, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH FITMORE®, HIP STEM, UNCEMENTED, B/6, TAPER 12/14; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.36mm i.D.Size ii neutral liner use with 52mm o.D.Size ii shell item# 00875101036 lot# 61736670 bioloxâ® delta, ceramic femoral head, s, 㸠36/-3.5, taper 12/14 item# 00877503601 lot# 2596622 allofitâ® it alloclassicâ®, shell for acetabulum, uncemented, 52/ii item# 00875505200 lot# 2597552.G2.Report source: germany.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty.Subsequently, approximately 9 years post implantation, experienced a periprosthetic femoral fracture and underwent internal fixation with a plate and cable wires.Diligence is completed and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product remains implanted; therefore, visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional.The review identified contributing factors of event: elderly, obesity, osteoarthritis.Periprosthetic femoral fracture: internal fixation, plate and cable wire (this indicates an additional procedure was required).With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.

Brand Name
FITMORE®, HIP STEM, UNCEMENTED, B/6, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19351317
Report Number0009613350-2024-00185
Device Sequence Number17962227
Product Code LZO
UDI-Device Identifier00889024591738
UDI-Public(01)00889024591738(17)210630(10)2606096
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Model NumberN/A
Device Catalogue Number0100551206
Device Lot Number2606096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight104 KG